# SDR CA990915077

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Engine: Ge CF7002D2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retainer
- Part number: 052177
- Condition: Cracked
- Location: Lt Mlg
- Part time: 18,790 hours
- Component: A23721208
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE GEAR SWING, IT WAS NOTED THE LEFT MLG ACTUATOR WAS LEAKING.  UPON INSPECTION THE PACKING, RETAINER HAD COME OUT OF THE END OF THE ACTUATOR.  PARTS SENT TO DASSAULT AND NEW ACTUATOR INSTALLED.
